MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a (b)(6) architect hbsag result for a (b)(6) male dialysis patient.The customer further indicated the architect hbsag confirmatory result was 98%.The customer further indicated a month later the patient generated (b)(6) results.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, in-house testing, review of manufacturing documents and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect hbsag qualitative confirmatory assay.Normal complaint activity was identified for reagent lot 75070fn00.Investigation testing was performed for architect hbsag qualitative confirmatory reagent lot 75070fn00.Testing of panels which mimic patient samples was performed using a retained kit of lot 75070fn00.All specifications were met indicating that the lot is performing acceptably.Manufacturing documentation for the likely cause lot was reviewed and did not identify any issues associated with false positive results.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect hbsag qualitative confirmatory assay was identified.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key6901131
Report Number3008344661-2017-00086
Device Sequence Number1182062
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2017
Device Catalogue Number04P54-25
Device Lot Number75070FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/17/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR